# SDR F06038

- Difficulty date: March 13, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 12,874 hours, 11,099 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW NOTED FRONT ROWS 8 - 11 EMERGENCY LIGHTS INOP.   MAINTENANCE TIGHTENED CONNECTOR.
